# SDR 2006UALA00445

- Difficulty date: March 8, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AT NR 4 HINGE CUTOUT RIGHT UPPER EDGE DAMAGED.  DAMAGE TO RUDDER AT NR 4 HINGE CUTOUT WAS REPAIR PER AAR EO I060062.
